JournalsrmiVol. 21, No. 1pp. 237–248

A quantitative version of Krein’s Theorem

  • M. Fabian

    Czech Academy of Sciences, Prague, Czech Republic
  • P. Hájek

    Czech Academy of Sciences, Prague, Czech Republic
  • Vicente Montesinos

    Universidad Politecnia de Valencia, Spain
  • V. Zizler

    University of Alberta, Edmonton, Canada
A quantitative version of Krein’s Theorem cover
Download PDF

Abstract

A quantitative version of Krein’s Theorem on convex hulls of weak compact sets is proved. Some applications to weakly compactly generated Banach spaces are given.

Cite this article

M. Fabian, P. Hájek, Vicente Montesinos, V. Zizler, A quantitative version of Krein’s Theorem. Rev. Mat. Iberoam. 21 (2005), no. 1, pp. 237–248

DOI 10.4171/RMI/421